# SDR ZLWA2017010300001

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N480CB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20147
- Aircraft time: 3,067 hours, 1,649 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcu
- Part number: 1002720025009
- Part serial: 0395
- Condition: Leaking
- Location: Rudder
- Part time: 3,067 hours, 1,649 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

WHILE HOLDING SECOND IN LINE FOR TAKEOFF, SMOKE BEGAN TO FILL THE CABIN AND COCKPIT.  ADVISED GROUND CONTROL ACFT WAS GOING TO TAXI OFF TO RIGHT INTO THE HOLDING AREA DUE TO SMOKE IN THE AIRCRAFT.    SHUTDOWN BOTH ENGINES, APU, AND SECURED THE AIRCRAFT.  CLOSE EXAMINATION OF THE TAIL SECTION REVEALED HYDRAULIC FLUID LEAKING FROM THE LOWER SECTION OF THE RUDDER NEAR THE RUDDER PCU.   THIS AREA IS JUST ABOVE THE APU COMPARTMENT.
